Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Review: Review: Untitled: Random Processes by M. Rosenblatt

Reviewed Work: Random Processes by M. Rosenblatt
Review by: D. G. Kendall
The Mathematical Gazette
Vol. 48, No. 364 (May, 1964), pp. 246-247
DOI: 10.2307/3613593
Stable URL: http://www.jstor.org/stable/3613593
Page Count: 2
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
246
    246
  • Thumbnail: Page 
247
    247